MAUDE Adverse Event Report: MO016 MO-MOBERLY HOT PACK, SMALL, 4.5X9IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY HOT PACK, SMALL, 4.5X9IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11443-512B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No samples were returned for investigation; therefore, a root cause could not be determined at this time.A review of the device history record could not be performed as a lot number was not provided.No corrective actions have been taken at this time based on the information provided for this report.Cardinal health will continue to monitor complaint trends for this reported issue.
 
Event or Problem Description
While activating the heat pack to warm a patient¿s hand the heat pack burst, and the contents went into team member¿s right eye.She was taken to the emergency department.There has been no additional information received after making several requests for clinical information.

Brand Name
HOT PACK, SMALL, 4.5X9IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key16284529
Report Number1423537-2023-00874
Device Sequence Number6786061
Product Code IMD
UDI-Device Identifier10885380168406
UDI-Public10885380168406
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11443-512B
Device Catalogue Number11443-512B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Initial Report FDA Received Date02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale